Friday, August 7, 2009

Playing with my new toy and saying no to being toothless!

For the past few weeks I have been playing with my new toy!



The Cricut Expression! I have been wanting one of these die cutting machines for a very long time. Finally my wish came true and Sergio bought me one as an early birthday present. Happy Birthday to me! The first thing I did was make some cute cards for a couple of people I visit teach. Then I made a Happy Birthday banner that we can use over and over. In this case, I will use it for Aaron's birthday party in a couple of weeks. I am planning on making his invitations with it too. I totally love it! You can cut vinyl too and I am planning on making some vinyl phrases to put on the walls and also to etch on some glass plates. Nothing like having some fun with a new toy, huh?






Next update: I went to my gastroenterologist on Monday because I've been feeling kinda blah lately and I have been putting on some weight really, really fast. Which is totally unlike me. So I suspect it's my liver acting up again. He gave me a new script for a drug that is for prediabetics (great something to look forward to) and I went and filled it. He also ordered blood work and a full abdominal ultrasound. I haven't heard from his office yet on the results so I guess no news is good news. But when I googled the drug he gave me for side effects it had the following posts from over 300 people!!



tooth loss



rapid weight gain (um...hello, I'm trying to LOSE weight)



hair loss



severe muscle and joint pain



bloating of the legs, feet and abdominal area



feeling depressed



Uh...no thanks, I think I'll stick to the old medication. I should have checked it out before buying it. Actually, I decided to stop taking all my meds sort of a detox if you will, to see how it goes. I plan on just eating healthy and exercising more.



Last night I started to feel the withdrawal effects. Granted, I am NOT taking narcotics. These are just antibiotics and an anti-diabetic type drug but my whole body was achy! My joints hurt so bad I wanted to cry. I took some Tylenol and went to sleep. I also noticed my face getting oilier. The antibiotics are for the cystic acne I have been suffering for over 17 years! I hope I don't start to break out too bad :(



If worse comes to worse, I'll just go back on my meds again. But I know taking antibiotics for that long cannot be good for my liver.



1 comment:

  1. Wow I hope you feel better soon and find out what is wrong. I know I hate what the side effect are are most drugs. They seem worse the the reason you are taking the drug most of the time.

    I am so jealous. I love Cricut, you will have to have me come play some time.

    But do hope you get feeling better.

    ReplyDelete

I love your comments and read all of them! I respond to each one of them too!

LinkWithin

Related Posts with Thumbnails